Alert archive / Illinois / Flash Flood Warnings in 2004

Flash Flood Warning 13, NWS Chicago, IL

May 20, 2004Cook County, DuPage County, Illinois

NWS Chicago, IL issued this flash flood warning at May 20, 2004, 8:03 PM CDT for Cook County, DuPage County, Illinois. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 20, 2004, 8:03 PM CDT (01:03 UTC)
Expired
May 20, 2004, 11:00 PM CDT
In force
3 hr
Issued by
NWS Chicago, IL
Area
Counties, with a storm outline in the text

Counties Cook County, IL, DuPage County, IL

The radar

The Chicago radar (KLOT), 46 km from the middle of the area, began a volume at 01:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 20, 8:50 PM CDTFLASH FLOODChicago, ILFLOODING UNDER TAXIWAYS AND VIADUCTS AT OHARE.
May 20, 9:10 PM CDTFLASH FLOODChicago, ILWEST PRATT AVE. IN DOWNTOWN CHICAGO COMPLETELY COVERED WITH WATER. 6-8 INCHES DEEP.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 47 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 1.1 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2004-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2918 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2004-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 95 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2918 J/kg
Mixed-layer CIN
-56 J/kg
Mixed-layer LCL
913 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
95 m²/s²
0-3 km storm-relative helicity
120 m²/s²
Significant tornado parameter
1.0
Supercell composite
6.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KLOT 210108
FFWLOT
ILC031-043-210400-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHICAGO IL
803 PM CDT THU MAY 20 2004

THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  COOK AND DUPAGE COUNTIES IN NORTHEAST ILLINOIS. 
  
* UNTIL 1100 PM CDT

* AT 803 PM CDT...WEATHER SERVICE RADAR INDICATED THUNDERSTORMS IN 
  A LINE FROM WAYNE ILLINOIS TO WINNETKA ILLINOIS. THESE             
  THUNDERSTORMS HAVE BEEN PRODUCING LARGE AMOUNTS OF RAINFALL OF UP 
  TO 2 INCHES AN HOUR. THE THUNDERSTORMS ARE MOVING SLOWLY EAST      
  TOWARD EVANSTON AND NORTH CHICAGO. 

RAPID FLOODING OF STREETS..UNDERPASSES..DRAINAGE AREAS AND BASEMENTS
WILL OCCUR. DO NOT ALLOW CHILDREN TO PLAY IN OR NEAR DRAINAGE OR
FLOODED AREAS.

RAPID FLOODING OF CREEKS...SMALL STREAMS...ROADS AND LOW LYING AREAS
WILL OCCUR. EVACUATE AND MOVE TO HIGHER GROUND IF FLOODING OCCURS.

CAMPERS AND HIKERS SHOULD GET AWAY FROM CREEKS AND SMALL STREAMS AND
MOVE TO HIGHER GROUND.

LAT...LON 4214 8772 4178 8755 4176 8825 4214 8823
$$

WILSON
2 follow-up statements
000 
WGUS73 KLOT 210145
FFSLOT
ILC007-031-037-043-089-103-111-141-210445-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHICAGO IL
838 PM CDT THU MAY 20 2004

THE FLASH FLOOD WARNING CONTINUES FOR BOONE AND MCHENRY COUNTIES 
IN ILLINOIS TILL 10:15 PM CDT

THE FLASH FLOOD WARNING CONTINUES FOR LEE...OGLE...DEKALB...AND
KANE COUNTIES ILLINOIS TILL 10:30 PM CDT

THE FLASH FLOOD WARNING CONTINUES FOR DUPAGE AND COOK COUNTIES 
IN ILLINOIS TILL 11:00 PM CDT. 

AT 838 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH HEAVY RAINFALL FROM MALTA ILLINOIS TO EVANSTON
ILLINOIS AND LINCOLN PARK IN CHICAGO. THERE HAVE BEEN RAINFALL 
AMOUNTS OF UP TO TWO TO TWO AND A HALF INCHES OF RAIN AN HOUR 
WITH THESE THUNDERSTORMS. 

EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING ON FLOOD PRONE
HIGHWAYS...STREETS AND UNDERPASSES. NEVER WALK OR DRIVE INTO FLOODED
AREAS AND ABANDON VEHICLES CAUGHT IN RISING WATERS.

EXCESSIVE RAINFALL WILL CAUSE FLOODING NEAR STREAMS...CREEKS AND
NEARBY FARMLAND. BE ESPECIALLY CAUTIOUS ON COUNTY ROADS AND IN LOW
LYING AREAS. NEVER CROSS AREAS IN WHICH WATER COVERS THE ROADS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO JUDGE HOW
MUCH WATER COVERS ROADWAYS. DO NOT ATTEMPT TO CROSS FLOODED ROADWAYS.

REPORT FLASH FLOODING TO YOUR LOCAL ESDA...OR THE NEAREST LAW
ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE. STAY
TUNED FOR LATER STATEMENTS.

LAT...LON 4239 8826 4216 8824 4196 8764 4177 8901
          4211 8901
$$

WILSON

NNNN
000 
WGUS73 KLOT 210257
FFSLOT
ILC007-031-037-043-089-103-111-141-210545-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHICAGO IL
949 PM CDT THU MAY 20 2004

THE FLASH FLOOD WARNING CONTINUES FOR BOONE AND MCHENRY COUNTIES 
IN ILLINOIS TILL 10:15 PM CDT

THE FLASH FLOOD WARNING CONTINUES FOR LEE...OGLE...DEKALB...AND
KANE COUNTIES ILLINOIS TILL 10:30 PM CDT

THE FLASH FLOOD WARNING CONTINUES FOR DUPAGE AND COOK COUNTIES 
IN ILLINOIS TILL 11:00 PM CDT. 


AT 949 PM CDT...THUNDERSTORMS WERE FROM PAW PAW TO ASHTON ILLINOIS 
AND MOVING EAST AT 30 MPH. OTHER THUNDERSTORMS WERE FROM WAUCONDA 
ILLINOIS TO WINNETKA ILLINOIS AND MOVING EAST AT 30 MPH. THERE HAVE 
BEEN 10 INCHES OF FAST MOVING WATER ACROSS ROADS ON THE NORTH SIDE 
OF MAPLE PARK ILLINOIS. THE THUNDERSTORMS ARE STILL CAPABLE OF 
PRODUCING TWO INCHES OF RAIN AN HOUR.  

EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING ON FLOOD PRONE
HIGHWAYS...STREETS AND UNDERPASSES. NEVER WALK OR DRIVE INTO FLOODED
AREAS AND ABANDON VEHICLES CAUGHT IN RISING WATERS.

EXCESSIVE RAINFALL WILL CAUSE FLOODING NEAR STREAMS...CREEKS AND
NEARBY FARMLAND. BE ESPECIALLY CAUTIOUS ON COUNTY ROADS AND IN LOW
LYING AREAS. NEVER CROSS AREAS IN WHICH WATER COVERS THE ROADS.

REPORT FLASH FLOODING TO YOUR LOCAL ESDA...OR THE NEAREST LAW
ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE. STAY
TUNED FOR LATER STATEMENTS.

LAT...LON 4231 8886 4181 8902 4183 8768 4209 8777
          4215 8835 4228 8884
$$

WILSON

NNNN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before this flash flood warning went out at May 20, 6:39 PM CDT, 1 hour 24 minutes earlier.

Area forecast discussion, May 20, 6:39 PM CDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO IL
639 PM CDT THU MAY 20 2004

.DISCUSSION FOR AFTERNOON GRIDS...

MAJOR CONCERNS FOR THIS FORECAST WILL CENTER ON SEVERE WEATHER
CHANCES AND HEAVY RAINFALL POTENTIAL.

SYNOPTIC SCALE COLD FRONTAL BOUNDARY AT 19Z EXTENDS FROM NORTHERN
LAKE MICHIGAN SOUTHWEST INTO EAST CENTRAL IOWA. AXIS OF SURFACE
PRESSURE RISES ON ORDER OF 2-4 MB BEHIND THIS BOUNDARY AND SHOULD
CONTINUE TO SEE BOUNDARY SAG SOUTHWARD THIS EVENING AND HIGHLY
SHEARED NORTHERN STREAM VORT MAX ACROSS FAR SOUTHERN CANADA
CONTINUES TO PUSH EAST. ANOTHER VORT MAX WHICH WILL HAVE TO BE
WATCHED THIS EVENING IS CURRENTLY LOCATED ACROSS SOUTHWEST IOWA AND
THIS WAVE SHOULD CONTINUE TO LIFT NORTHEAST THIS EVENING INTO
NORTHWEST ILLINOIS. PLENTY OF ACCAS NOTED IN VIS IMAGERY ACROSS
CENTRAL/EASTERN IOWA EXTENDING INTO NORTHWEST ILLINOIS. RUC
SOUNDINGS/SPC MESO ANALYSIS/AND SPECIAL 18Z SOUNDING FROM KDVN
INDICATING CAP STRENGTH HAS SIGNIFICANTLY WEAKENED BENEATH MID/UPPER
LEVEL ELEVATED MIXED LAYER WITH STRONGER CAP REMAINING IN PLACE IN
STRONGER MID LEVEL THERMAL RIDGE ACROSS CENTRAL IL. SB CAPES BETWEEN
4000-5000 J/KG ACROSS CWA WITH PLENTY OF DEEP LAYER SHEAR TO WORK
WITH. AS SW IOWA WAVE CONTINUES TO LIFT INTO CWA TONIGHT...EXPECT
CONTINUED MID LEVEL COOLING AND INITIATION OF THUNDERSTORMS SOMETIME
IN THE 21Z-23Z TIME FRAME. SHEAR AND INSTABILITY SUPPORT SEVERE
WEATHER TONIGHT...AND HEAVY RAIN ALSO A CONCERN WITH PWATS POOLING
UP TO AROUND 1.75 INCHES AHEAD OF MAIN SYNOPTIC BOUNDARY. WILL
CONTINUE FLOOD WATCH THROUGH 17Z FRIDAY GIVEN SEVERAL LOCATIONS
ACROSS FAR NE IL AT OR ABOVE FLOOD STAGE FROM PREVIOUS HEAVY RAINS.
BOUNDARY WILL DROP INTO SOUTHERN PORTIONS OF CWA LATE THIS
EVENING...BUT RUC/MESOETA STILL DEPICTING LOW LEVEL WAA ACROSS CWA
NORTH OF SURFACE BOUNDARY.

ON FRIDAY LOW LEVEL BAROCLINIC ZONE WILL LIFT NORTHWARD INTO
SOUTHERN WISCONSIN PUTTING CWA BACK IN WARM SECTOR. TEMPS SHOULD
EASILY WARM INTO MID TO UPPER 80S ACROSS SOUTHERN PORTIONS OF CWA.
GIVEN UNSTABLE AIR SOUTH OF THIS BOUNDARY WILL RETAIN CHANCE POPS
NORTH OF INTERSTATE 88 INTO THE AFTERNOON AS MID LEVEL RIDGE
BUILDS BACK INTO CENTRAL ILLINOIS LIMITING CONVECTIVE CHANCES ACROSS
SOUTHERN CWA. FOCUS FOR CONVECTIVE ACTIVITY SHOULD REMAIN NORTH OF
CWA DURING THE DAY SATURDAY BUT CONVECTIVE CHANCES BEGIN TO INCREASE
AGAIN SATURDAY NIGHT INTO SUNDAY AS STRONGER MID LEVEL WAVE IS
PROGGED TO EJECT NORTHEAST OUT OF THE CENTRAL PLAINS. SOME
INDICATIONS OF POSSIBLE UPPER JET COUPLING BETWEEN NORTHERN/SOUTHERN
STREAMS LATE FRIDAY AS THIS MID LEVEL WAVE APPROACHES. WILL KEEP ESF
GOING TO MENTION POSSIBILITY OF HEAVY RAIN THROUGH SUNDAY.

WEAK COLD FRONT SHOULD PUSH THROUGH CWA MONDAY MORNING BRINGING END
TO RAIN CHANCES BEFORE NEXT LOW LEVEL MOISTURE RETURNS LATE MONDAY
INTO TUESDAY WITH NEXT MID LEVEL WAVE. WILL KEEP CHANCE FOR TUESDAY
AND KEEP MONDAY DRY UNTIL BETTER CONSISTENCY BECOMES ESTABLISHED.
TREND TO THURSDAY LOOKS TO BE FOR COOLER TEMPERATURES AS WESTERN
CONUS LONGWAVE TROUGH AMPLIFIES BRINGING COOLER AIR BEHIND YET
ANOTHER POSSIBLE SHORT WAVE PASSAGE FOR MID WEEK. WILL ALSO KEEP
WED/THU DRY FOR NOW.

NDM

&&

.AVIATION...

FOR 00Z TAFS...COLD FRONT EXTENDS ACROSS FAR SOUTHERN WI...
SOUTHWEST INTO SOUTHERN IA THIS EVENING. THUNDERSTORM ACTIVITY
MAINLY ALONG COLD FRONT AND EXPECT BEST TIMING 00Z-03Z RFD AND
01Z-05Z CHICAGO AREA TERMINALS. HAVE REMOVED SHOWERS OVERNIGHT AS
EXPECT BEST PUSH OF PRECIP TO BE WITH THE FRONT...THOUGH A STRAY
SHOWER CAN/T BE RULED OUT. FRONT WILL CONTINUE MOVING SOUTHEAST AND
SHOULD BE SOUTH OF MDW/GYY 04Z-05Z OR SO. SW WINDS AROUND 10KTS
SHIFT NW WITH FROPA THEN NE BY MIDNIGHT WITH SPEEDS 10-15KTS. LOW
CLOUDS OFF LK MI BEHIND FRONT EXPECTED TO PUSH ACROSS NORTHERN IL
OVERNIGHT AND EXPECT IFR CIGS THRU SUNRISE GRADUALLY LIFTING TO MVFR
DURING THE MORNING AS WARM FRONT PUSHES NORTH DURING THE DAY.

&&

.LOT...WATCHES/WARNINGS/ADVISORIES...
IL...FLOOD WATCH ALL IL CWA THROUGH 17Z FRIDAY.
IN...FLOOD WATCH ALL IN CWA THROUGH 17Z FRIDAY.
LK MI...NONE.
Hazardous weather outlook, May 20, 3:43 PM CDT, 4 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CHICAGO IL
343 PM CDT THU MAY 20 2004

ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-
019-211100-
BENTON-BOONE-COOK-DE KALB-DU PAGE-FORD-GRUNDY-IROQUOIS-JASPER-
KANE-KANKAKEE-KENDALL-LA SALLE-LAKE-LAKE IN-LEE-LIVINGSTON-
MCHENRY-NEWTON-OGLE-PORTER-WILL-WINNEBAGO-
343 PM CDT THU MAY 20 2004

THIS PORTION OF THE HAZARDOUS WEATHER OUTLOOK IS FOR NORTH
CENTRAL AND NORTHEAST ILLINOIS...AND NORTHWEST INDIANA.

.DAY ONE...TODAY AND TONIGHT

A FLOOD WATCH IS IN EFFECT FOR THE ENTIRE AREA THROUGH 12 PM
CDT ON FRIDAY. THERE IS THE THREAT OF HEAVY RAIN LATE THIS
AFTERNOON AND TONIGHT.

THERE IS A SLIGHT RISK OF NUMEROUS SEVERE THUNDERSTORMS LATE THIS
AFTERNOON AND TONIGHT.

A STRONG CAPPING INVERSION HAS INHIBITED THE DEVELOPMENT OF
STORMS THUS FAR THIS AFTERNOON. HOWEVER RECENT CLEARING IN THE
EXISTING LOW CLOUD COVER AND AN APPROACHING COLD FRONT IS
ALLOWING FOR SLOW DESTABILIZATION OF THE AIRMASS. THE
DESTABILIZATION WILL ALLOW FOR A WINDOW OF RAPID THUNDERSTORM
DEVELOPMENT THROUGH TONIGHT. STORMS THAT DEVELOP HAVE THE
POTENTIAL TO QUICKLY BECOME SEVERE...CAPABLE OF PRODUCING VERY
LARGE HAIL...SEVERE WIND AND HEAVY RAINFALL. ADDITIONALLY THERE
WILL BE A LOW THREAT OF TORNADOES WITH ANY STORMS THAT MAY BECOME
SUPERCELLULAR...PRIMARILY ACROSS NORTH CENTRAL ILLINOIS. THE
STORMS ARE EXPECTED TO DEVELOP FIRST OVER NORTHWEST ILLINOIS AND
SPREAD EAST AT 25 TO 30 MPH. DUE TO THE SEVERE THREAT A SEVERE
THUNDERSTORM WATCH IS IN EFFECT UNTIL 10 PM CDT.

LATER TONIGHT A SECOND ROUND OF THUNDERSTORMS WILL BE POSSIBLE
THAT WILL MOVE EAST OUT OF IOWA. LARGE HAIL...SEVERE WINDS AND
VERY HEAVY RAINFALL WILL BE THE PRIMARY THREATS. RAINFALL AMOUNTS
OF 1 TO 2 INCHES ARE LIKELY...WITH LOCAL AMOUNTS OF 2 TO 3
INCHES POSSIBLE. AMOUNTS OVER 2 INCHES MAY PRODUCE LOCAL
FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS AND HEAVY RAIN
FRIDAY THROUGH SUNDAY.

THE FRONT IS EXPECTED TO MOVE JUST NORTH OF THE AREA BY FRIDAY
EVENING ALLOWING FOR A VERY UNSTABLE AIRMASS TO CONTINUE OVER
THE REGION. THE AIRMASS COMBINED WITH A SERIES OF UPPER LEVEL
DISTURBANCES WILL ALLOW FOR THE THREAT OF THUNDERSTORM ACTIVITY
THROUGH SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND TONIGHT.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE
NWS CHICAGO WEBPAGE: WWW.CRH.NOAA.GOV/LOT (LOWER CASE)

LMZ740>746-766-211100-
WINTHROP HARBOR TO WILMETTE HARBOR-WILMETTE HARBOR TO NORTHERLY
ISLAND-NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY-
GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY-MICHIGAN CITY
TO NEW BUFFALO-LAKE MICHIGAN-
343 PM CDT THU MAY 20 2004

THIS PORTION OF THE HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS
AND INDIANA WATERS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER NORTHERN ILLINOIS LATE
THIS AFTERNOON AND THEN MOVE OVER THE LAKE. ISOLATED SEVERE
STORMS ARE POSSIBLE. FREQUENT LIGHTNING IS ALSO EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS ARE AGAIN POSSIBLE FRIDAY THROUGH SUNDAY. SOME
SEVERE STORMS ARE POSSIBLE ALONG WITH FREQUENT LIGHTNING.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE
NWS CHICAGO WEBPAGE: WWW.CRH.NOAA.GOV/LOT (LOWER CASE)

AEP

The office that day

Everything else NWS Chicago, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 7:00 PM CDTSevere Thunderstorm WarningLOTWinnebago60 min
May 20, 7:03 PM CDTSpecial Marine WarningLOT87 min
May 20, 7:03 PM CDTSpecial Marine WarningLOT87 min
May 20, 7:20 PM CDTFlash Flood WarningLOTBoone, McHenry3 hr
May 20, 7:31 PM CDTFlash Flood WarningLOTDeKalb, Kane, Lee, Ogle3 hr
May 20, 7:49 PM CDTSevere Thunderstorm WarningLOTLake41 min
May 20, 8:07 PM CDTSevere Thunderstorm WarningLOTDeKalb, Kane53 min
May 20, 8:09 PM CDTSevere Thunderstorm WarningLOTCook, DuPage51 min
May 20, 8:19 PM CDTSpecial Marine WarningLOT116 min
May 20, 8:19 PM CDTSpecial Marine WarningLOT116 min
May 20, 8:57 PM CDTSevere Thunderstorm WarningLOTCook, DuPage48 min
May 20, 8:58 PM CDTSevere Thunderstorm WarningLOTDeKalb, Kane47 min
May 20, 9:02 PM CDTSevere Thunderstorm WarningLOTMcHenry43 min
May 20, 9:44 PM CDTSevere Thunderstorm WarningLOTCook, Lake31 min
May 20, 10:00 PM CDTSevere Thunderstorm WarningLOTLaSalle, Livingston60 min
May 20, 10:08 PM CDTSpecial Marine WarningLOT52 min
May 20, 10:08 PM CDTSpecial Marine WarningLOT52 min
May 20, 10:20 PM CDTFlash Flood WarningLOTCook, DeKalb, DuPage, Kane, LaSalle, Lee and 1 more3 hr
May 20, 10:42 PM CDTSevere Thunderstorm WarningLOTGrundy48 min
May 20, 10:59 PM CDTSevere Thunderstorm WarningLOTLivingston31 min
May 20, 11:41 PM CDTSevere Thunderstorm WarningLOTKankakee34 min
May 21, 8:25 AM CDTSpecial Marine WarningLOT95 min
May 21, 8:25 AM CDTSpecial Marine WarningLOT95 min
May 21, 9:00 AM CDTSevere Thunderstorm WarningLOTBoone, Winnebago30 min
May 21, 9:43 AM CDTSevere Thunderstorm WarningLOTCook, DuPage, Kane47 min
May 21, 9:49 AM CDTSevere Thunderstorm WarningLOTLake26 min
May 21, 9:52 AM CDTSpecial Marine WarningLOT83 min
May 21, 9:52 AM CDTSpecial Marine WarningLOT83 min
May 21, 5:46 PM CDTSpecial Marine WarningLOT2 hr
May 21, 5:46 PM CDTSpecial Marine WarningLOT2 hr

Nearby

Flash Flood Warnings in Illinois, 2004Every flash flood warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.